Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49187
Title: Interest rate term structure modeling using free-knot splines
Authors: Fernández-Rodríguez, Fernando 
Keywords: Exponential Splines
Approximation
Issue Date: 2006
Publisher: 0021-9398
Journal: Journal of Business 
Abstract: In this article a new methodology for estimating the term structure of interest rates is developed. Using polynomial splines, a reliable approximation to term structure may depend crucially upon intelligent selection of numbers and position of spline knots, which can be a combinatorially very complex task. A different approach based on heuristic optimization techniques called genetic algorithms is presented. The optimal spline function takes into account the goodness of fit of the spline function. The new methodology was applied to estimating the term structure using data on zero-coupon Euro market bonds.
URI: http://hdl.handle.net/10553/49187
ISSN: 0021-9398
DOI: 10.1086/508009
Source: Journal of Business[ISSN 0021-9398],v. 79, p. 3083-3099
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

7
checked on May 9, 2021

WEB OF SCIENCETM
Citations

10
checked on May 9, 2021

Page view(s)

8
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.